I was wondering what would happen if I took out my nuvaring 2 weeks early. I have been on it for about 3 months, ever since I started taking it, I have had very bad xerostomia, some depression and anxiety, low sex drive. I am finally fed up with these side effects and can't take it any longer. I was wondering if it would be more harmful to take it out 2 weeks early or just tough out these two weeks and then take it out when I am supposed to? I am just ready to be back to my normal self asap.
Wanting to take out my nuvaring early due to side effects?
Question posted by ihatethistown88 on 9 Jan 2014
Last updated on 9 January 2014
Stick with condoms until you find something that works. Personally I would get back to the doctor and see what else. Can be done. After all, which is scarier? Unplanned pregnancy or taking a pill?
I know that. My question was strictly about taking my nuvaring out early, nothing about protection there after.
Many people read these of all ages. Unfortunately they all don't know the facts. It was very kind to share your situation for others to learn from.
You can take it out any time. You may have some bleeding after its out. Just remember that you aren't protected from pregnancy. Have you ever had any other form of hormonal birth control? I'm just wondering if you had side effects from them.
No I haven't. The nuvaring is the only kind I have ever taken. I'm nervous to take anything else. I don't like how it makes me feel.
There are different formulations of the pill. Talk to your dr. He can probably recommend something that isn't real close in formulation to the nuvaring. Sometimes you have to try a few before you hit one that agrees with you.
nuvaring, depression, birth control, xerostomia, side effect
- NuvaRing uses and safety info
- NuvaRing information for Healthcare Professionals (includes dosage details)
- Side effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.